Nov 21, 2012
I am a 56,Black and a woman .I have just started taking Stribild and I have concernes about latic acidosis; I have drank for most of my life, had slight pancritis years ago. The doctor whom I went to did not do any liver test that I know of,nor check for swelling manually. Just to be on the safe side is there any way to prevent latic acidosis? Change of diet( I know not to drink any more)exercise...?
| Response from Dr. Henry
Lactic acidosis, a very serious complication most often related to use of older HIV medications such as stavudine (D4T), AZT (zidvudine, and/or ddI (didanosine) is very unusual with newer regimens such as Stribild. Monitoring of symptoms, standard electrolytes, liver enzymes, and renal function provide reassurance that drugs such as Stribild are being well tolerated. Maintaining good hydration and avoid liver/pancreas irritating substances (such as high doses of alcohol) makes good sense. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Blood In Semen After Condom Broke Worried I Have HIV
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Rash After Deep Kissing Worried I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
- Sore On Penis After Touching Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.